m+Medelevator.RU
← Поиск публикаций
Cureus · 2023

Herb-Induced Liver Injury by Ayurvedic Medicine With Severe Lactic Acidosis: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sharma Deepak S, Ahmed Ahmed, Razak Ali A, Sharma Priyanka

Аннотация

Lactate is the basic blood parameter in the arsenal of an intensivist when managing a critically ill patient. A 62-year-old male presented with nausea and vomiting. He had been using an Ayurvedic medication, Insulin Management Expert (IME-9), for his type 2 diabetes mellitus and was found to have severe lactic acidosis that was resistant to initial fluid resuscitation and Ayurvedic medicine-induced liver injury. He required admission to critical care for organ support and ultimately recovered. Because current literature on the adverse effects of this Ayurvedic medication, particularly hepatotoxicity, is limited, causality was determined using the adverse drug association tool Roussel Uclaf Causality Assessment Method (RUCAM), which determined this as a probable cause with a strong score of seven. As a result, our case adds a vital gear to the wheel of current research literature.